# SDR AALA202010259006

- Difficulty date: October 23, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 20,346 hours, 5,595 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R3 DOOR ACCUMULATOR PRESSURE LOW 1400 PSI AT 65 DEGREES FAHRENHEIT.  SERVICED R3 DOOR ACCUMULATOR TO 1780 PSI, PER AMM 52-22-00-614-002.
